# SDR REXA2018122851333

- Difficulty date: December 15, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334681
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AISLE SEAT TRACK STICK 2 HAS CORROSION, IN THE CABIN.
REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ-900 AMM 53-00-49. SEAT 
TRACK I.A.W. CRJ-900 AMM 53-00-49. SEAT TRACK MADE ON CARD 6764485
1016449 2000 0218
